Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 535678, 17 pages
Research Article

Fuzzy Stability of Jensen-Type Quadratic Functional Equations

1Department of Mathematics, University of Ulsan, Ulsan 680-749, South Korea
2Department of Mathematics, Daejin University, Kyeonggi 487-711, South Korea
3Department of Mathematics, Hanyang University, Seoul 133-791, South Korea
4Department of Mathematics, University of Seoul, Seoul 130-743, South Korea

Received 29 December 2008; Revised 26 March 2009; Accepted 10 April 2009

Academic Editor: John Rassias

Copyright © 2009 Sun-Young Jang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sun-Young Jang, Jung Rye Lee, Choonkil Park, and Dong Yun Shin, “Fuzzy Stability of Jensen-Type Quadratic Functional Equations,” Abstract and Applied Analysis, vol. 2009, Article ID 535678, 17 pages, 2009.